# SDR UALA2011022800964

- Difficulty date: February 28, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 65,714 hours, 24,176 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6455072
- Part serial: 254
- Condition: Odor
- Location: Rt Recirculation
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RT RECIRCULATION FAN HAS ODOR, RTFL.  REMOVED RT RECIRCULATION FAN AND LT & RT RECIRCULATION FILTERS FOR INSPECTION.  NO BURNING ODOR FOUND.  REPLACED FILTERS AND RT FAN PER MM.
